To refer to this page use:
|Abstract:||© Institute of Mathematical Statistics, 2015. The purpose of this paper is to provide a detailed probabilistic analysis of the optimal control of nonlinear stochastic dynamical systems ofMcKean- Vlasov type. Motivated by the recent interest in mean-field games, we highlight the connection and the differences between the two sets of problems.We prove a new version of the stochastic maximum principle and give sufficient conditions for existence of an optimal control. We also provide examples for which our sufficient conditions for existence of an optimal solution are satisfied. Finally we show that our solution to the control problem provides approximate equilibria for large stochastic controlled systems with mean-field interactions when subject to a common policy.|
|Citation:||Carmona, R, Delarue, F. (2015). Forward-backward stochastic differential equations and controlled Mckean-Vlasov dynamics. Annals of Probability, 43 (5), 2647 - 2700. doi:10.1214/14-AOP946|
|Pages:||2647 - 2700|
|Type of Material:||Journal Article|
|Journal/Proceeding Title:||Annals of Probability|
Items in OAR@Princeton are protected by copyright, with all rights reserved, unless otherwise indicated.